# SDR AT0500046

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20910
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS ON SEATS 1, 2, 3, AND 10D WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK ASSY IAW B717 M/M 33-51, OPS CHECK GOOD.
